# SDR FDEA201104131470

- Difficulty date: April 13, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 59,409 hours, 17,845 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327478820600
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK 2R HAS DAMAGE INSIDE THE LUG CUTOUT AND A GOUGE AT THE TOP   OF THE LUG AFT OF IT BETWEEN FRAME 71 AND 72.  REMOVED DAMAGED SEAT TRACK SECTION AND REPAIRED IAW SRM 53-10-16, PAGE 249.
